MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CREATININE JAFFE GEN.2; CREATININE, ALKALINE PICRATE COLORIMETRY

ROCHE DIAGNOSTICS CREATININE JAFFE GEN.2; CREATININE, ALKALINE PICRATE COLORIMETRY
Catalog Number 08057532190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the customer's c 303 analyzer is 2115-03.The serial numbers of all other analyzers was requested, but not provided.The investigation is ongoing.
 
Event or Problem Description
The initial reporter stated they received discrepant results for three samples collected from the same patient and tested with creatinine jaffe gen.2 on a cobas pure c 303 analytical unit and cobas integra 400 plus analyzers.The second and third samples were also tested on a c303 analyzer, a cobas c 311 analyzer, and two additional integra 400 plus analyzers at other sites.The first sample resulted in a creatinine value of 102 umol/l when tested on the customer's c 303 analyzer.The sample was repeated on the customer's integra 400 plus analyzer, resulting in a value of 39 umol/l.The second sample resulted in the following creatinine values: on the customer's c 303 analyzer = 109 umol/l and 108 umol/l on the customer's integra 400 plus analyzer = 42 umol/l and 45 umol/l on a second c303 system at a second site = 105 umol/l on a c311 analyzer at a second site = 84 umol/l and 90 umol/l with a data flag on a second integra 400 plus analyzer at a third site = 51 umol/l on a third integra 400 plus analyzer at a third site = 46 umol/l the third sample resulted in the following creatinine values: on the customer's c 303 analyzer = 120 umol/l on the customer's integra 400 plus analyzer = 52 umol/l at the customer site using a rapid test strip method (stat sensor express) = 110 umol/l on a second c303 system at a second site = 108 umol/l on a c311 analyzer at a second site = 93 umol/l on a second integra 400 plus analyzer at a third site = 48 umol/l on a third integra 400 plus analyzer at a third site = 47 umol/l.
 
Additional Manufacturer Narrative
The patient sample's icterus index from the cobas integra 400 plus was 314 (significantly above the limit).The investigation determined the event was consistent with an icteric patient sample.Product labeling states: "limitations ¿ interference serum/plasma icterus (crej2) - no significant interference up to an i index of 5 for conjugated bilirubin and 10 for unconjugated bilirubin (approximate conjugated bilirubin concentration: 86 mol/l or 5 mg/dl; approximate unconjugated bilirubin concentration: 171 mol/l or 10 mg/dl." based on the provided information, the investigation did not identify a product problem.

Brand Name
CREATININE JAFFE GEN.2
Common Device Name
CREATININE, ALKALINE PICRATE COLORIMETRY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key20831414
Report Number1823260-2024-03499
Device Sequence Number12921219
Product Code CGX
UDI-Device Identifier07613336121177
UDI-Public07613336121177
Combination Product (Y/N)N
Initial Reporter CountryAM
PMA/510(K) Number
K951595
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Catalogue Number08057532190
Device Lot Number759219
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/11/2024
Supplement Date Received by Manufacturer01/31/2025
Initial Report FDA Received Date12/03/2024
Supplement Report FDA Received Date02/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age6 MO
Patient SexUnknown
Patient Weight7 KG